# SDR SCNA20160121022

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WET AREA, FLOO BEAM AT 986.5 LBL 30" TO 35" IS CORRODED UPPER SURFACE. MARKED ON REPAIR FILLER.  AFT GALLEY WET AREA, FLOORBEAM. AT 986.5 LBL 30" TO 35", REMOVED AND REPLACED REPAIR FILLER.
